# SDR UALA2011122207073

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 69,410 hours, 26,099 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE RIGHT SQUIB DOES NOT ILLUM ON TEST TWO.  MAINT TEXT: SHOULD READ, FAILED TEST 2 BOTTLE PRESSURE TEST.  VERIFIED RIGHT OVERWING ESCAPE BOTTLE PRESSURE IN AFT CARGO PIT FWD WALL PER MM.  VERIFIED PRESSURE AT 2700 PSI.  TO BE REPAIRED WITHIN 50 FLT HR.
